Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 50, NWS Cheyenne, WY

June 13, 2013Goshen County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2013, 6:16 PM MDT for Goshen County, Niobrara County, Wyoming. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 6:16 PM MDT (00:16 UTC)
Expired
Jun 13, 2013, 7:00 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goshen County, WY, Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1977 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WUUS55 KCYS 140016
SVRCYS
WYC015-027-140100-
/O.NEW.KCYS.SV.W.0050.130614T0016Z-130614T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 700 PM MDT

* AT 612 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAWHIDE
  BUTTES...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RAWHIDE BUTTES...JAY EM...PRAIRIE CENTER AND VAN TASSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4244 10405 4242 10448 4255 10466 4261 10467
      4299 10406
TIME...MOT...LOC 0016Z 254DEG 27KT 4252 10449

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
3 follow-up statements
972 
WWUS55 KCYS 140026
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT THU JUN 13 2013

WYC015-027-140100-
/O.CON.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/
GOSHEN WY-NIOBRARA WY-
626 PM MDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 700 PM MDT...

AT 623 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAWHIDE
BUTTES...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. AT 620 PM...QUARTER SIZED HAIL    
         WAS REPORTED WITH THIS STORM 17 MILES SOUTHWEST OF LUSK.


IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE CENTER AND VAN TASSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4299 10406 4245 10406 4246 10452 4263 10462
TIME...MOT...LOC 0024Z 233DEG 40KT 4260 10440

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
762 
WWUS55 KCYS 140037
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT THU JUN 13 2013

WYC015-027-140100-
/O.CON.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/
GOSHEN WY-NIOBRARA WY-
637 PM MDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 700 PM MDT...

AT 634 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PRAIRIE CENTER...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VAN TASSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4251 10421 4269 10447 4299 10406 4250 10406
TIME...MOT...LOC 0037Z 249DEG 40KT 4263 10420

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
712 
WWUS55 KCYS 140048
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT THU JUN 13 2013

WYC015-027-140057-
/O.CAN.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/
GOSHEN WY-NIOBRARA WY-
648 PM MDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NIOBRARA AND
NORTHEASTERN GOSHEN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4251 10421 4269 10447 4299 10406 4250 10406
TIME...MOT...LOC 0047Z 233DEG 40KT 4275 10412

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:32 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 13, 5:32 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT THU JUN 13 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 311 PM MDT THU JUN 13 2013

MAIN FORECAST CHALLENGE AND CONCERN IN THE SHORT TERM IS THE
POTENTIAL FOR THUNDERSTORMS THE REMAINDER OF THIS AFTERNOON AND
EVENING. ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER CARBON COUNTY
THIS AFTERNOON AS EXPECTED. THESE STORMS SHOULD SPREAD NORTHEAST
INTO CONVERSE COUNTY BY LATE THIS AFTERNOON. GENERALLY NOT
EXPECTING SEVERE WEATHER WITH THESE STORMS GIVEN A LACK OF CAPE
BUT GIVEN THEY WILL BE MOVING AT 40 KTS AND INVERTED V
SOUNDINGS...GUST 50 TO 60 MPH ARE A GOOD POSSIBILITY WITH
MICRO BURST NOT OUT OF THE QUESTION.

FARTHER TO THE EAST THE QUESTION IS WHETHER OR NOT STORMS WILL
EVEN BE ABLE TO FORM. SOUTH TO SOUTHEAST FLOW IN THE LOW LEVELS
AND RATHER SUBSTANTIAL MID LEVEL CLOUDS CUT BACK ON EXPECTED SURFACE
HEATING...SUCH THAT THE SURFACE CAP MAY VERY WELL HOLD EAST OF THE
LARAMIE RANGE. WILL HAVE TO KEEP CLOSE WATCH THE REST OF THE
AFTERNOON AS A HIGH SUN ANGLE THIS TIME OF YEAR CAN QUICKLY WARM
THINGS UP AND THERE IS A DECENT AREA OF LOW LEVEL CONVERCENCE
ALONG THE LARAMIE RANGE...BUT MOST LIKELY THE CAP EAST OF THE
LARAMIE RANGE WILL HOLD. OF COURSE SHOULD STORMS DEVELOP AND
BECOMING ROOTED INTO THE BOUNDARY LAYER...SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS WOULD BE LIKELY.

ANOTHER AREA OF CONCERN IS WITH THE CONVECTION FORMING OVER THE
HIGHER TERRAIN IN COLORADO. THIS CONVECTION IS EXPECTED TO SHIFT
NORTHEAST INTO THE PLAINS LATER THIS AFTERNOON. STORMS THAT MOVE
INTO THE PLAINS MAY BE ABLE TO REACH THE SOUTHERN NEBRASKA
PANHANDLE BY THIS EVENING...ALTHOUGH THE BULK OF THE THUNDERSTORM
ACTIVITY SHOULD REMAIN SOUTH OVER NORTHEAST COLORADO. THESE STORMS
COULD BE SEVERE WITH STRONG WINDS AND HAIL...EVEN A TORNADO WOULD
NOT BE OUT OF THE QUESTION. HAIL THREAT WILL BE SOMEWHAT LIMITED
BY 12000 FT AGL FREEZING LEVELS. LOW LEVEL SOUTHEAST FLOW WILL
QUICKLY VEER WITH HEIGHT WITH WESTERLY FLOW ALOFT...SO SHOULD BE
LOOKING AT 50 KTS OF DEEP LAYER SHEAR SUPPORTIVE OF
SUPERCELLS. STORMS SHOULD CONGEAL THIS EVENING...SO MAY BE
DEALING WITH A DEVELOPING MCS WITH EMBEDDED SUPERCELLS FOR
CONVECTIVE MODE.

SHOWER AND THUNDERSTORM THREAT SHOULD END BY MIDNIGHT WITH THE
MAIN UPPER LEVEL LOW WELL NORTH INTO CENTRAL MONTANA...WHILE
CONVECTION OVER THE PLAINS SHIFTS WELL TO THE EAST. THE WAVE OVER
MONTANA WILL DRIVE A COLD FRONT SOUTH AND EAST TONIGHT PUSHING
COOLER STABLE AIR INTO THE FORECAST AREA. THIS WILL GENERALLY SHUT
DOWN THUNDERSTORM CHANCES FRIDAY...ALTHOUGH THE NAM AND GFS
SUGGESTING RETURN FLOW AND ISENTROPIC FORCING NEAR THE COLORADO
BOARD BY FRIDAY EVENING. AN ELEVATED WARM FRONT COULD SPREAD A
FEW SHOWERS AND THUNDERSTORMS NORTH OVER FAR EASTERN WYOMING AND
THE NEBRASKA PANHANDLE FRIDAY EVENING. COULD AGAIN SEE SOME
THUNDERSTORM ACTIVITY IN THE PLAINS SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 300 PM MDT THU JUN 13 2013

UPPER RIDGE AXIS WILL HOLD TO THE WEST OF THE CWA THROUGH EARLY
NEXT WEEK WITH SEVERAL UPPER IMPULSES LIKELY TO PASS THROUGH THE
RIDGE AND ACROSS THE REGION. THESE SHOULD COMBINE WITH SOME
INSTABILITY TO PRODUCE WIDELY SCATTERED MAINLY LATE DAY SHOWERS
AND STORMS OVER THE PLAINS THROUGH TUESDAY. UPPER RIDGE AXIS WILL
PASS ACROSS MONDAY WITH SW FLOW ALOFT COMING OVER THE AREA BY
WEDNESDAY AND CONTINUING INTO THURSDAY. SFC BOUNDARY SHOULD SHIFT
EAST OVER THE HIGH PLAINS WEDS BRINGING IN SOME DRIER AIR THUS
PCPN CHANCES SHOULD DROP OFF AT THAT TIME. TEMPERATURES SHOULD BE
SEASONAL FOR THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 529 PM MDT THU JUN 13 2013

VFR CONDITIONS EXPECTED. SOME CONCERN FOR THE KSNY AIRPORT AS
LATEST RADAR LOOP SHOWING FAIRLY STRONG TSTMS NEAR AKRON COLORADO
MOVING TOWARDS THE NORTHEAST. ON PRESENT TRACK...TSTMS SHOULD PASS
JUST SOUTH OF KSNY...SO CONTINUED VCTS WORDING IN THEIR FORECAST.
CONVECTION WEST OF THE LARAMIE RANGE SHOULD DIE OFF AT SUNSET WITH
LACK OF DAYTIME HEATING.

&&

.FIRE WEATHER...
ISSUED AT 134 PM MDT THU JUN 13 2013

A FEW THUNDERSTORMS POSSIBLE THROUGH THIS EVENING THEN DRY THROUGH
FRIDAY AFTERNOON. A FEW MORE THUNDERSTORMS POSSIBLE FRIDAY EVENING
OVER FAR SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE BUT CHANCES
FOR WETTING RAIN MINIMAL.

COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. THIS WILL PUSH COOLER
DRIER AIR OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE.
HUMIDITIES WILL AGAIN PLUMMET WEST OF THE LARAMIE RANGE WITH SINGLE
DIGIT MINIMUMS INTO LOWER ELEVATIONS FRIDAY AFTERNOON. TEENS FOR
MINIMUM RELATIVELY HUMIDITY EAST OF THE LARAMIE RANGE IN SOUTHEAST
WYOMING. LOW HUMIDITY VALUES WILL BE ACCOMPANIED BY GUSTS OF 20 TO
30 MPH FRIDAY AFTERNOON WITH THE STRONGEST WINDS OVER HIGHER
ELEVATIONS. FUELS MAY NOT BE SUPPORTIVE OF EXPLOSIVE FIRE GROWTH
QUITE YET...BUT RECENT WARM DRY WEATHER MAY PUSH CONDITIONS CLOSE
TO CRITICAL. DRY CONDITIONS WILL PERSIST WEST OF THE LARAMIE RANGE
THROUGH THE FORESEEABLE FUTURE WHILE EASTERN AREAS MAY SEE HIGHER
HUMIDITIES AND THUNDERSTORMS SOME DAYS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 13, 10:45 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT THU JUN 13 2013

WYZ101>119-141645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1045 AM MDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST WYOMING
THIS AFTERNOON AND EVENING. SHOULD THUNDERSTORMS DEVELOP ALONG AND
EAST OF THE LARAMIE RANGE...A FEW COULD BECOME SEVERE...CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. WEST OF THE LARAMIE RANGE
SEVERE THUNDERSTORMS ARE GENERALLY NOT EXPECTED ALTHOUGH WIND
GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH SOME STORMS.

STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED WEST OF THE LARAMIE RANGE THIS AFTERNOON. THESE WINDS
COULD BE ENHANCED AT TIMES BY PASSING SHOWERS AND THUNDERSTORMS.
THOSE TRAVELING WITH HIGH PROFILE VEHICLES OR LIGHT TRAILERS
SHOULD USE EXTREME CAUTION ON AREA ROADWAYS...ALLOWING EXTRA TIME
TO REACH THEIR DESTINATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-141645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1045 AM MDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE WESTERN
NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THIS EVENING. SHOULD
THUNDERSTORMS DEVELOP...SOME COULD PRODUCE LARGE HAIL AND DAMAGING
WINDS...AND ISOLATED TORNADOES MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

LIEBL

In the hours before

Special weather statement, Jun 13, 1:32 PM MDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
132 PM MDT THU JUN 13 2013

WYZ104-109-111-112-132200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...
HANNA...BAGGS...DIXON
132 PM MDT THU JUN 13 2013

AT 126 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED ISOLATED
THUNDERSTORMS OVER WESTERN AND NORTHERN PORTIONS OF CARBON COUNTY
IN SOUTHEAST WYOMING. THESE STORMS WERE MOVING NORTHEAST AROUND
45 MPH. WINDS GUSTS UP TO 55 MPH WILL BE POSSIBLE IN THE VICINITY
OF THESE STORMS. MOTORIST SHOULD BE PREPARED FOR SUDDEN STRONG
WIND GUSTS WERE ENCOUNTERING THESE STORMS. ISOLATED THUNDERSTORMS
AREA EXPECTED TO CONTINUE THROUGH THE AFTERNOON.

LIEBL
Special weather statement, Jun 13, 3:22 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT THU JUN 13 2013

WYZ101-103>105-109>113-132300-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...RIVERSIDE
322 PM MDT THU JUN 13 2013

AT 320 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED ISOLATED
THUNDERSTORMS OVER PORTIONS OF CARBON COUNTY...CONVERSE
COUNTY...AND NORTHERN LARAMIE COUNTY IN SOUTHEAST WYOMING. THESE
STORMS WERE MOVING NORTHEAST AROUND 40 MPH. WINDS GUSTS UP TO 55
MPH WILL BE POSSIBLE IN THE VICINITY OF THESE STORMS. MOTORIST
SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS WHEN
ENCOUNTERING THESE STORMS. ISOLATED THUNDERSTORMS AREA EXPECTED
TO CONTINUE THROUGH THE AFTERNOON.

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 5:57 PM MDTSpecial Weather StatementCYSLaramie48 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.